Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 41, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 13, 2022, 9:25 PM EDT for 4 counties in Indiana. It was in force for 35 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2022, 9:25 PM EDT (01:25 UTC)
- Expired
- Jun 13, 2022, 10:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Elkhart County, IN, Kosciusko County, IN, LaGrange County, IN, Noble County, IN
The radar
The Northern Indiana radar (KIWX), 9 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:30 PM EDT | TSTM WND DMG | 1 Se Goshen, IN | NWS EMPLOYEE REPORTED A LARGE TREE SNAPPED 20 FEET UP AND FELL ONTO A HOUSE WITH POSSIBLE DAMAGE TO A VEHICLE IN GOSHEN IN ELKHART COUNTY INDIANA . NO INJURIES. PEA SIZED HAIL ALSO AT THE TIME. |
| Jun 13, 9:30 PM EDT | TSTM WND DMG | North Webster, IN | NUMEROUS TREES DOWN, SOME OVER ROADS. |
| Jun 13, 9:38 PM EDT | TSTM WND DMG | 2 Ese Lake Wawasee, IN | TREES REPORTED DOWN ON MORRISON ISLAND ON EAST SIDE OF LAKE WAWASEE. |
| Jun 13, 9:40 PM EDT | TSTM WND DMG | 1 Nnw Tippecanoe Lake, IN | 6 TO 8 INCH TREE LIMB DOWN. |
| Jun 13, 9:40 PM EDT | TSTM WND DMG | 1 Nw Tippecanoe Lake, IN | LARGE TREE DOWN ACROSS T34C LANE. POWER LINES DOWN. |
| Jun 13, 9:40 PM EDT | TSTM WND DMG | 2 Sse Lake Wawasee, IN | LARGE TREE SNAPPED AND BLOCKING THE ROADWAY ALONG N 850 E. MULTIPLE POWERLINES DOWN TOO. TIME ESTIMATED FROM RADAR. |
| Jun 13, 9:40 PM EDT | TSTM WND DMG | 2 Sse Lake Wawasee, IN | PICTURE OF LARGE TREE DOWN ON HATCHERY ROAD ON SOUTH SIDE OF LAKE WAWASEE. |
| Jun 13, 9:40 PM EDT | TSTM WND GST 60 | 2 N North Webster, IN | WIND GUSTS ESTIMATED TO AT LEAST 60 MPH. |
| Jun 13, 9:45 PM EDT | TSTM WND DMG | North Webster, IN | NUMEROUS TREE LIMBS DOWN ALONG SR 13 IN AND SOUTH OF N WEBSTER. |
| Jun 13, 9:46 PM EDT | TSTM WND DMG | Ligonier, IN | 1 FT DIAMETER HEALTHY LIMB DOWN AT THE LIGONIER PUBLIC LIBRARY. |
| Jun 13, 9:50 PM EDT | TSTM WND DMG | 1 Nne Sechrist Lake, IN | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNE SECHRIST LAKE. LARGE TREE UPROOTED AND FELL INTO A HOUSE NEAR 500 N AND 700 E. |
| Jun 13, 9:50 PM EDT | TSTM WND DMG | 1 Nne Sechrist Lake, IN | LARGE TREE UPROOTED AND FEEL INTO A HOUSE NEAR 500 N AND 700 E. |
| Jun 13, 9:50 PM EDT | TSTM WND DMG | 1 Se North Webster, IN | PUBLIC REPORT OF THUNDERSTORM WIND DAMAGE OF 2 LARGE (80 TO 85 FOOT) TREES DOWNED NEAR NORTH WEBSTER IN KOSCIUSKO COUNTY IN INDIANA. ONE TREE WAS COMPLETELY ACROSS EAST BACKWATER RD. NO INJURIES REPORTED. |
| Jun 13, 9:50 PM EDT | TSTM WND DMG | 2 Ssw Cromwell, IN | MULTIPLE TREES DOWN ALONG W COUNTY ROAD 200 N NEAR THE INTERSECTION WITH US-5. TIME ESTIMATED FROM RADAR. |
| Jun 13, 9:50 PM EDT | TSTM WND DMG | Albion, IN | EMA REPORTS WIDESPREAD DAMAGE IN SW NOBLE COUNTY. MULTIPLE TREES DOWN ACROSS ROADS, TREES ON VEHICLES, TREES ON SEVERAL HOUSES, TREES IN POWER LINES, SMALL BARN DESTROYED. |
| Jun 13, 9:55 PM EDT | TSTM WND DMG | 2 W Cromwell, IN | ENCHANTED HILLS SUBDIVISION BETWEEN SYRACUSE AND CROMWELL, IN. 18 INCH DIAMETER TREE BRANCH DOWN ACROSS AND INTO A MOBILE HOME. NEXT HOUSE TO THE EAST HAS A 12 INCH DIAMETER BRANCH ACROSS THE ROOF NO PENETRATION INTO THE LIVING AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 6:21 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
913
WUUS53 KIWX 140125
SVRIWX
INC039-085-087-113-140200-
/O.NEW.KIWX.SV.W.0041.220614T0125Z-220614T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
925 PM EDT Mon Jun 13 2022
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southern Elkhart County in north central Indiana...
Southwestern Noble County in northeastern Indiana...
Northeastern Kosciusko County in north central Indiana...
Southwestern Lagrange County in northeastern Indiana...
* Until 1000 PM EDT.
* At 925 PM EDT, severe thunderstorms were located along a line
extending from Goshen to near Wakarusa, moving southeast at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Goshen, Nappanee, Ligonier, Syracuse, Albion, Wakarusa, Milford,
North Webster, Millersburg, New Paris, Benton, Cromwell, Big Barbee
Lake, Ridinger Lake, Irish Lake, Foraker, Lake Wawasee, Gravelton,
Waterford Mills and Bear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across northern Indiana. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
These thunderstorms are capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter such as an
interior room, a bathroom, closet or basement.
&&
LAT...LON 4131 8524 4128 8554 4130 8554 4130 8565
4126 8565 4125 8576 4154 8603 4160 8567
TIME...MOT...LOC 0125Z 305DEG 42KT 4158 8580 4154 8595
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
JBALL1 follow-up statement
551
WWUS53 KIWX 140141
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
941 PM EDT Mon Jun 13 2022
INC039-085-087-113-140200-
/O.CON.KIWX.SV.W.0041.000000T0000Z-220614T0200Z/
Elkhart IN-Noble IN-Kosciusko IN-Lagrange IN-
941 PM EDT Mon Jun 13 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHERN ELKHART...SOUTHWESTERN NOBLE...NORTHEASTERN KOSCIUSKO
AND SOUTHWESTERN LAGRANGE COUNTIES...
At 940 PM EDT, severe thunderstorms were located along a line
extending from Ligonier to Syracuse, moving southeast at 50 mph.
THESE ARE DESTRUCTIVE STORMS!
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Goshen, Nappanee, Ligonier, Syracuse, Albion, Wakarusa, Milford,
North Webster, Millersburg, New Paris, Benton, Cromwell, Big Barbee
Lake, Ridinger Lake, Irish Lake, Foraker, Lake Wawasee, Gravelton,
Waterford Mills and Bear Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across northern Indiana. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 4131 8524 4128 8554 4130 8554 4130 8565
4126 8565 4125 8576 4154 8603 4160 8567
TIME...MOT...LOC 0140Z 305DEG 42KT 4149 8562 4145 8577
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
JBALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:39 PM EDT, 46 minutes earlier.
Area forecast discussion, Jun 13, 8:39 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
839 PM EDT Mon Jun 13 2022
.SYNOPSIS...
Issued at 746 PM EDT Mon Jun 13 2022
Severe thunderstorms are likely tonight, especially north of
highway 30, with damaging winds as the main threat. Hot and humid
conditions will settle in after that, with temperatures in the
mid-to-upper 90s Tuesday and Wednesday and heat indices from 100
to around 110
&&
.UPDATE...
Issued at 817 PM EDT Mon Jun 13 2022
Round two of severe weather is underway, with severe storms along
a line from Chicago, IL to Cass County, MI into the GRR CWA.
Impressive updrafts so far as expected, given the Mixed layer CAPE
is still upwards of 3K J/KG, mid level lapse rates of 7 C/Km, and
effective bulk shear of 50-75 knots. Dewpoints are in the 70s. Expect
the line of storms to really congeal and drop southeastward
through the next few hours, though there is uncertainty as to how
far south at this point. Think the current severe t-storm watch
will suffice but wouldn't be surprised to see us needing an
expansion southward later on-but too early to tell right now. Most
of the guidance has the storms staying in the current watch area
as they progress, and see no reason to suggest otherwise at the
moment so will hold steady.
Chicago has reported wind damage, a gust up to 83 mph, and 1"
hail with the storm at the southern end of the line. So far in our
area, we've gotten tree damage with wind gusts measured at 60-75
mph, and penny to quarter sized hail. Expect all threats remain on
the table as we go through the evening with these storms-
including isolated tornadoes with favorable 0-1km SRH and LCL's
around 700-900ft.
As a side note, upgraded the swim risk for the surf zone forecast
to moderate through tomorrow in both LaPorte/Berrien County.
Despite lower wave heights (less than 2 feet), the severe storms
have caused water level fluctuations of around 1 ft (per Calumet
Harbor gauge) which could lead to flash rip currents at the
beaches.
&&
.SHORT TERM...(This Evening through Tuesday)
Issued at 315 PM EDT Mon Jun 13 2022
A warm front is expected to lift northward today across the region.
A moist airmass, steep mid-level lapse rates, and extreme
instability will be in place, but a strong cap associated with the
incoming ridge may hinder convection. Morning models continued to
have a spread of solutions for how today/tonight's system evolves.
Scattered storms have developed south of the area this afternoon and
have the potential for damaging wind, hail, isolated tornadoes, and
locally heavy rainfall. These storms are expected to move north with
the lifting warm front, but generally stay south of the US-30
corridor within the severe watch area. There is higher confidence in
a severe wind threat associated with a bowing segment coming through
later this evening/tonight, however confidence remains somewhat low
with the exact location and timing. SPC has a day 1 enhanced risk
for most of the CWA. A Severe Thunderstorm Watch is in effect for
areas south of US-30 in Indiana until 10 PM EDT.
Temperature wise, most of the area will fall into the upper 60s to
mid 70s tonight. The next big story is the heat and humidity. Highs
Tuesday will rise into the mid-to-upper 90s. Hot temperatures
coupled with high humidities will allow heat indices to climb to
around 100 to 110.
&&
&&
.LONG TERM...(Tuesday Night through Monday)
Issued at 315 PM EDT Mon Jun 13 2022
Tuesday night will not offer much relief from the muggy conditions.
Low temperatures are expected to drop only into the mid 70s.
Temperatures return to the upper 90s on Wednesday, with heat indices
once again around 100 to 110. Again, not much relief expected
Wednesday night, with lows in the mid-to-upper 70s. The Excessive
Heat Watch will be upgraded to an Excessive Heat Warning for the
entire CWA for Tuesday afternoon through Wednesday evening.
A front moves through Wednesday night into Thursday, bringing the
next chance of showers and storms to the area. Temperatures will
gradually cool off into the low-to-mid 80s to end the week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 746 PM EDT Mon Jun 13 2022
Predominantly VFR to MVFR conditions expected, with brief periods
of IFR possible in heavy showers and storms. Complicated forecast
for this evening, with the congealing storms from Chicago to
southern Lower Michigan as of this writing. This will shift
southeastward with time, with greater confidence of the complex
impacting KSBN than KFWA. There is potential for severe weather
with this complex, mainly a threat of damaging winds (greater than
58knots possible). At this time, there is uncertainty as to how
far southward the best storms will reach, but timed out around
1:30-3z for KSBN (if they impact the terminal) and slightly later
3-6z if the complex sinks to KFWA. Went more conservative for the
tempo with the lower confidence, and will amend as storms get
closer. Otherwise, generally light winds out of the E-SE will
shift to the west later in the period behind a frontal boundary.
Rain/storms should clear out beyond that, with some BR possible in
the wake of the storms given excessive humidity.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Excessive Heat Warning from noon EDT /11 AM CDT/ Tuesday to
midnight EDT /11 PM CDT/ Wednesday night for INZ003>009-
012>018-020-022>027-032>034.
Heat Advisory until noon EDT /11 AM CDT/ Tuesday for INZ003-004-
012>016-020-022>027-032>034.
MI...Excessive Heat Warning from noon Tuesday to midnight EDT
Wednesday night for MIZ077>081.
OH...Excessive Heat Warning from noon Tuesday to midnight EDT
Wednesday night for OHZ001-002-004-005-015-016-024-025.
LM...NONE.
&&
UPDATE...MCD
SYNOPSIS...Carpenter
SHORT TERM...Carpenter
LONG TERM...Carpenter
AVIATION...MCD
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jun 13, 7:27 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 727 PM EDT Mon Jun 13 2022 INZ005>009-017-018-MIZ077>081-OHZ001-002-004-005-015-016-024-025- 142330- Elkhart-Lagrange-Steuben-Noble-De Kalb-Whitley-Allen IN-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 727 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. More storms are possible this evening. Storms may become severe and produce damaging winds and large hail. A few tornadoes are possible along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. INZ013-015-020-022>027-032>034-142330- Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay- 727 PM EDT Mon Jun 13 2022 ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TUESDAY TO MIDNIGHT EDT WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not likely. INZ003-004-012-014-016-142330- La Porte-St. Joseph IN-Starke-Marshall-Kosciusko- 727 PM EDT Mon Jun 13 2022 /627 PM CDT Mon Jun 13 2022/ ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... ...HEAT ADVISORY IN EFFECT UNTIL NOON EDT /11 AM CDT/ TUESDAY... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TUESDAY TO MIDNIGHT EDT /11 PM CDT/ WEDNESDAY NIGHT... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Heat Advisory. More storms are possible this evening. Storms may become severe and produce damaging winds and large hail. A few tornadoes are possible along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Excessive Heat Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ043-046-142330- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 727 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 13, 8:46 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG MARCELLUS 42.03N 85.81W
06/13/2022 CASS MI PUBLIC
SOCIAL MEDIA REPORT OF LARGE TREE DOWN
ACROSS ROAD SOUTH OF MARCELLUS IN CASS
COUNTY MICHIGAN.
&&
JALocal storm report, Jun 13, 8:48 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
06/13/2022 ST. JOSEPH MI PUBLIC
SOCIAL MEDIA REPORT OF LARGE TREE DOWN
ACROSS US 131 SOUTH OF THREE RIVERS IN ST.
JOSEPH COUNTY MICHIGAN.
&&
JALocal storm report, Jun 13, 8:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
850 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG THREE RIVERS 41.94N 85.63W
06/13/2022 ST. JOSEPH MI PUBLIC
PUBLIC SPOTTER REPORT OF 2 SMALL TREES DOWN
AND PEA SIZED HAIL NEAR THREE RIVERS IN ST.
JOSEPH COUNTY MICHIGAN.
&&
JALocal storm report, Jun 13, 9:05 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
905 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HEAVY RAIN 2 E CENTREVILLE 41.92N 85.49W
06/13/2022 M1.27 INCH ST. JOSEPH MI AMATEUR RADIO
FELL IN 30 TO 35 MINUTES.
&&Local storm report, Jun 13, 9:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
920 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 1 W GRANGER 41.73N 86.16W
06/13/2022 E0.75 INCH ST. JOSEPH IN PUBLIC
&&
LWFLocal storm report, Jun 13, 9:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
923 PM EDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG COLDWATER 41.94N 85.00W
06/13/2022 BRANCH MI TRAINED SPOTTER
SPOTTER REPORT OF 5 LARGE TREES DOWN SOUTH
OF COLDWATER IN BRANCH COUNTY MICHIGAN.
&&
JAThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:21 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 39 min |
| Jun 13, 8:53 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 52 min |
| Jun 13, 8:54 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Saint Joseph | 51 min |
| Jun 13, 9:01 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 44 min |
| Jun 13, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Pulaski, Starke | 42 min |
| Jun 13, 9:33 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 42 min |
| Jun 13, 9:50 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Kosciusko, Noble, Whitley | 40 min |
| Jun 13, 9:54 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Miami, Pulaski, Starke, Wabash | 25 min |
| Jun 13, 10:08 PM EDT | Special Weather Statement | IWX | Kosciusko | 37 min |
| Jun 13, 10:27 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells | 48 min |
| Jun 13, 11:20 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.